# SDR SIMA20181209005

- Difficulty date: December 9, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,442 hours, 32,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR EXTRUSIONS NR 1 AND 2 ARE DAMAGED. C/A-COMPLETE:REMOVED AND REPLACED RT ISLE EXTRUSIONS NR 1, 2 IAW AMM 33-50-12.
